Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Labile hypertension. Taking atacand,atenolol. Have urinary incontinence. Family history of depression. Flu-like symptoms, diarrhea. How to handle the meds?

have a history of labile hypertension and have been treated for years
meds 16 mg. atacand, 12.5 atenolol
highly intolerant of drugs - have urinary incontinence (can't tolerate diuretics - tried a few & were not effective),
collagenous colitis, lactose intolerance, ibs, and family history of depression
currently systolic highs 140 - 160, lows 120-130 diastolic 60 - 80
my problem are episodes of BP of 200/95 when the current meds are doubled and new ones added - none of which
help to lower but just make me sick - flu-like symptoms, diarrhea, frequent urination, etc.
after 2 wks of this & researching on web, tried QI QONG - brought It down - even got some 110 & 118 readings
because of all the fluctuations, don't know how best to handle the meds - at times when it's low do u reduce or
stop pills and take them when it's above a certain amount or double if a BP 200 surge occurs .

Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Fluctuation in hypertension patients are due to many reasons , one of them is the nature of patient.
Sudden palpitation and wrath increases blood pressure ( systolic).
Sudden emotions are acts like this.
QI. QONG is not a scientifically proved drug so ,how it will work ,one can not say.
Tiredness, frequent urination ,diarrhea all are due to anxiety and tension.
Fatigue may be due to hyperkalaemia ( increase amount of potassium in body due to diuretics).
Consult a physician and get his opinion.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor